# SDR DALA2023031401869

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N301DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55069
- Aircraft time: 5,445 hours, 2,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FS973.0 WHILE WORKING ON AS REDATED WORKCARD 5352 -01038-01A CRACK IS LOCATED AT LH FRAME, IS 12 INCHES LONG AND IS CRACKING OUTBOARD. THIS TASK IS AD RELATED. ACCOMPLISHMENT WORK CARD 5352-0138-08A. (RD471692) REMOVED AND REPLACED FRAME WITH SERVICEABLE FRAME PER CARD 5352-0138-08A. THIS IS SDR REPORTABLE AND JOB COMPLETE. (LP# 2666959)
